Déformations isomonodromiques, forme de Liouville, fonction τ  [ Isomonodromic deformations, Liouville form, τ function ]
Annales de l'Institut Fourier, Volume 54 (2004) no. 5, p. 1371-1392

In this paper, one improves previous results by Miwa and the author on the ``τ function’’ of the Schlesinger equation. One relates this function with the Liouville form of a loop group naturally associated to this equation.

Cet article améliore des résultats antérieurs de Miwa et de l’auteur sur la ``fonction τ’’ de l’équation de Schlesinger. On relie cette fonction à la forme de Liouville d’un groupe de lacets associé naturellement à cette équation

DOI : https://doi.org/10.5802/aif.2052
Classification:  34M55
Keywords: isomonodromic deformations, Liouville form, τ function
@article{AIF_2004__54_5_1371_0,
     author = {Malgrange, Bernard},
     title = {D\'eformations isomonodromiques, forme de Liouville, fonction $$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {5},
     year = {2004},
     pages = {1371-1392},
     doi = {10.5802/aif.2052},
     zbl = {1086.34071},
     mrnumber = {2127851},
     language = {fr},
     url = {aif.centre-mersenne.org/item/AIF_2004__54_5_1371_0}
}
Malgrange, Bernard. Déformations isomonodromiques, forme de Liouville, fonction $$. Annales de l'Institut Fourier, Volume 54 (2004) no. 5, pp. 1371-1392. doi : 10.5802/aif.2052. https://aif.centre-mersenne.org/item/AIF_2004__54_5_1371_0/

[B] L. Boutet de Monvel Problème de Riemann-Hilbert. III., Séminaire ENS 1979-80 (Progress in math.) Tome 37 (1983) | MR 728425 | Zbl 0556.32017

[Bo1] P. Boalch Symplectic manifolds and isomonodromic deformations, Adv. in Math, Tome 163 (2001), pp. 137-205 | MR 1864833 | Zbl 1001.53059

[Bo2] P. Boalch Stokes matrices, Poisson Lie groups and Frobenius manifolds, Inv. Math., Tome 146 (2001), pp. 479-506 | MR 1869848 | Zbl 1044.53060

[H] N. J. Hitchin; J. Hurtubise and F. Lalonde ed. Frobenius manifolds (notes by D. Calderbank), Gauge theory and symplectic geometry (Nato ASI series C: Math \& Phys.) Tome vol. 488 (1995) | MR 1461570 | Zbl 0867.53027

[J-M-M-S] M. Jimbo; T. Miwa; Y. Mori; M. Sato Density matrix of an impenetrable Base gas and the fifth Painlevé transcendant, Physica 1D (1980), pp. 80-158 | MR 573370 | Zbl 1194.82007

[Ma1] B. Malgrange Sur les déformations isomonodromiques. I: singularités régulières, Séminaire ENS (Progress in Math.) Tome 37 (1983) | MR 728431 | Zbl 0528.32017

[Ma2] B. Malgrange Déformations isomonodromiques et fonction $\tau $ (extrait d'une lettre à J. Bost) (1986) (non publié)

[Ma4] B. Malgrange Deformations of differential systems, 2, J. Ramanujan Math. Soc, Tome 1 (1987), pp. 3-15 | MR 1369422 | Zbl 0849.32003

[Ma3] B. Malgrange Connexions méromorphes 2 : le réseau canonique, Inv. Math., Tome 124 (1996), pp. 367-387 | MR 945599 | Zbl 0687.32019

[Ma5] B. Malgrange Le groupoïde de Galois d'un feuilletage, Monographies de l'Enseignement mathématique, Tome 38 (2001), pp. 465-501 | MR 1929336 | Zbl 1033.32020

[Ma6] B. Malgrange On non-linear differential Galois theory, Chinese Ann. of Math, Tome 23B (2002) no. 2, pp. 219-226 | Zbl 1009.12005

[Mi] T. Miwa Painlevé property of monodromy preserving equations and the analyticity of $\tau $ function, Publ. RIMS, Kyoto University, Tome 17 (1981) no. 2, pp. 709-721 | MR 642657 | Zbl 0605.34005

[Ok2] K. Okamoto Sur les feuilletages associés aux équations du second ordre à points critriques fixes de P. Painlevé, Jap. J. Math, Tome 5 (1979), pp. 1-79 | MR 625451

[Ok1] K. Okamoto On the $\tau $-function of the Painlevé equations, Physica 2D (1981), pp. 525-535 | MR 614694 | Zbl 0426.58017

[P] J. Palmer Zeroes of the Jimbo-Miwa-Ueno tau function, J. Math. Phys, Tome 40 (1999) no. 12, pp. 6638-6681 | MR 1725878 | Zbl 0974.34081

[P-S] A. Pressley; G. Segal Loop groups, Oxford Math. Monographs, Oxford, 1986 | JFM 33.0347.01

[Pa] P. Painlevé Démonstration de l'irréductibilité absolue de l'équation $y''=6y^2+x$, C. R. Acad. Sc. Paris, Tome 135 (1902), pp. 642-647 | MR 900587 | Zbl 0618.22011

[S-M-J] M. Sato; T. Miwa; M. Jimbo Aspects of holonomic quantum fields, Springer Lect. Notes in Physics, Tome 126 (1980), pp. 429-491 | Zbl 0451.34008

[S-W] G. Segal; G. Wilson Loop groups and equations of KdV type, Publ. Math. I.H.É.S, Tome 61 (1985), pp. 5-65 | Numdam | MR 783348 | Zbl 0592.35112

[W] A. Weinstein The local structure of Poisson manifolds, J. Diff. Geometry, Tome 18 (1983), pp. 523-557 | MR 723816 | Zbl 0524.58011